# SDR SWIA200922648

- Difficulty date: June 17, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 32,627 hours, 45,707 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT WING SPAR INBOARD RIB CRACKED.  (C-CHECK)  REPAIRED PER SRM.
